MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUS. CRANIAL IMPL SMALL; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK CUS. CRANIAL IMPL SMALL; IMPLANT
Catalog Number 78-10010
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant required slight adjustment due to change of anatomy/calcifications.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h4, h6.The reported event could not be confirmed, as no images or ct-scans were provided.The surgeon attributed the issue to anatomical changes and calcifications, with no concerns about implant design; although no postoperative images were provided, the sales representative reported proper implant fit, no brain swelling or surgeon dissatisfaction, and noted tissue buildup that was adjusted during a successful surgery.Device history records confirmed the peek implant met specifications and allowed modifications per ifu, and no device-related problem was identified.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
PEEK CUS. CRANIAL IMPL SMALL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23030897
Report Number0008010177-2025-00110
Device Sequence Number9820538
Product Code GWO
UDI-Device Identifier04546540730763
UDI-Public04546540730763
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-10010
Device Lot Number2507021080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown